How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32717
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I started taking the PoP (feanolla) about 2 weeks ago and have

Resolved Question:

i started taking the PoP (feanolla) about 2 weeks ago and have had heavy bleeding and mood swings since. I am now on holiday and just want the bleeding to stop is it ok to come off the pill and will that help?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.

Hi. We can continue after this if you'd like

Yes you can stop now, just so you understand you won't be protected against becoming pregnant anymore.

That said, you still should let your doctor know as soon as possible about what happened so he can examine you later and perhaps prescribe a different medication

Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32717
Experience: 20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
Dr. Chip and 2 other Medical Specialists are ready to help you
Expert:  Dr Basu replied 2 years ago.
Hi there, I have a different opinion. If you stop feanolla now your bleeding will only worsen. Instead of stopping it, the dose of feanolla should be increased to stop the bleeding. The dose can be increased to 4 tablets daily till the bleeding stops. Then you can discontinue the pills. Ofcourse it is better to discuss with your doctor when possible. Best wishes, It was my pleasure to help you today. I am Dr Basu experienced in Metabolic Diseases.If I have answered all your questions, Please rate my response Excellent (click on the 5 stars).Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  Dr. Chip replied 2 years ago.
Hi. Sorry to come back on but I disagree with the other expert's answer. You shouldn't increase the dosage and stopping it now will not worsen the bleeding. The best option for now is to continue the usual dosage and wait to get in touch with your doctor
Expert:  Dr Basu replied 2 years ago.
Hi there, Feanolla contains very low dose progestin. That can sometimes result in continuous bleeding as uterus lining blood vessels do not constrict and bleeding continues. To prevent the bleeding, you have to increase feanolla dosage. Stopping feanolla will only cause more problems. So the better dose will be 4 tablets of feanolla or at least 3 tabs of feanoall daily for a week to stop the bleeding. We also recommend tranexamic acid tablets but requires prescription.
Expert:  Dr Basu replied 2 years ago.
Best wishes, It was my pleasure to help you today. I am Dr Basu experienced in Metabolic Diseases.If I have answered all your questions, Please rate my response Excellent (click on the 5 stars).Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/